Solution To Overcome Hot Chest Like Burning After Taking TB Drugs?

Illustration of Solution To Overcome Hot Chest Like Burning After Taking TB Drugs?
Illustration: Solution To Overcome Hot Chest Like Burning After Taking TB Drugs? images.medicinenet.com

Afternoon, Doc, I want to ask my mother-in-law, I was sick with TB, and after taking medicine for her chest, that was burning, why, doctor, how do you treat the heat? Thank you.

1 Answer:

Good evening Erna, thanks for the question.


Complaints that your mother-in-law may feel may be caused by several conditions, such as increased gastric acid (GERD), gastric disorders (gastritis), injury to the small intestine (duodenal ulcer), TB drug side effects, and several other conditions. If symptoms continue to be felt especially after taking medication, you should bring your in-laws to be examined by a doctor to ascertain the cause of the complaint and get further examination and appropriate treatment. If the burning sensation is felt to be heavier accompanied by left chest pain, vomiting, and cold sweat immediately bring your in-laws to the nearest hospital emergency room to get first aid at the hospital.


In addition, as patients and families with TB, it is also necessary to know about some of the symptoms of side effects that can be caused by the TB drug. Symptoms of side effects that may arise are as follows:

Symptoms of mild side effects:
- Decreased appetite
- Nausea
- stomach pain
- Joint pain
- Tingling or burning sensation in the feet or hands
- The color of urine (urine) becomes reddish
- Flu syndrome (fever, chills, weakness, headache, bone pain)

Symptoms of severe side effects:
- Reddish spots on the skin that can or without accompanying itching
- Hearing disorders
- Impaired body balance
- visual impairment
- Skin and eyes appear yellow
- Confused accompanied by nausea, vomiting
- Shock
- Decreased urine output (urine)

If mild symptoms are found, you can bring your in-laws to the general practitioner to get drugs or other therapies according to the side effects that arise, but if what is found is a severe side effect symptoms, it is advisable to bring it directly to the nearest emergency room.


For the time being, to help reduce symptoms, consume medications according to the recommended dosage and time of consumption, reduce eating fatty, acidic and spicy foods, avoid consuming coffee, alcohol or soft drinks, avoid the habit of lying down immediately after eating, also making sure to eat food with adequate portions regularly. Can also be helped by taking antacid drugs according to the dosage on the package.


I hope this helps.

: by

Related Question

Years Of Epilepsy Haven’t Changed.?

Years Of Epilepsy Haven’t Changed.?

(12 months ago)

In 2015, I was sentenced to brain tuberculosis (there was an infection in the brain) I had followed all the examinations. Until finally the doctor said there was no infection, and ... Read more

Continuous Stomach Cramps During Pregnancy?

Continuous Stomach Cramps During Pregnancy?

(7 months ago)

Hello. HealthReplies.com I want to ask my friend that she is pregnant because her child is so active it makes her stomach cramp and the pain continues until my friend has given bir... Read more

Causes Digestive Disorders And Shortness Of Breath?

Causes Digestive Disorders And Shortness Of Breath?

(1 year ago)

Sorry, it’s been three days that have indigestion, shortness of breath, what are the symptoms of the disease?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *